A degree sequence version of the Kühn-Osthus tiling theorem

Joseph Hyde, Andrew Treglown

Research output: Contribution to journalArticlepeer-review

164 Downloads (Pure)
Original languageEnglish
Article number#P3.48
Pages (from-to)1-30
Number of pages30
JournalThe Electronic Journal of Combinatorics
Issue number3
Publication statusPublished - 4 Sept 2020

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this